Universidad Complutense de Madrid
E-Prints Complutense

The full group of automorphisms of non-orientable unbordered Klein surfaces of topological genus 3, 4 and 5

Impacto

Downloads

Downloads per month over past year

Bujalance, E. and Etayo Gordejuela, J. Javier and Martínez, E. (2014) The full group of automorphisms of non-orientable unbordered Klein surfaces of topological genus 3, 4 and 5. Revista Matemática Complutense, 27 (1). pp. 305-326. ISSN 1139-1138

[img] PDF
Restringido a Repository staff only hasta 31 December 2022.

271kB

Official URL: http://link.springer.com/article/10.1007/s13163-013-0121-7


URLURL Type
http://www.springer.com/Publisher


Abstract

An important problem in the study of Riemann and Klein surfaces is determining their full automorphism groups. Up to now only very partial results are known, concerning surfaces of low genus or families of surfaces with special properties. This paper deals with non-orientable unbordered Klein surfaces. In this case the solution of the problem is known for surfaces of genus 1 and 2, and for hyperelliptic surfaces. Here we explicitly obtain the full automorphism group of all surfaces of genus 3, 4 and 5.


Item Type:Article
Uncontrolled Keywords:Non-orientable surface; Klein surface; Automorphism group; Symmetric crosscap number
Subjects:Sciences > Mathematics > Algebra
ID Code:24696
Deposited On:17 Mar 2014 11:11
Last Modified:17 Mar 2014 11:11

Origin of downloads

Repository Staff Only: item control page